| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
In (b)(6) 2023, a decline in hearing performance specifically with the right implant was observed by the user.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: device investigation revealed a technical failure of the reference electrode which explains the reported issues.The investigation results appear to match the problems mentioned in the recipient report.This is a final report.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
In (b)(6) 2023, a decline in hearing performance specifically with the right implant was observed by the user.The user has been re-implanted on (b)(6) 2024.